Thread: Fina pain
03-24-2004, 04:33 PM #1
Hi, been on Fina 1 week, 100mg EOD, starting prop tonight. Some great gains of strength/muscle already and leaning out some as well. Today I just developed some soreness in my nips. NO lactating or puffiness otherwise. Take B6- 500mg daily from start plus just started Nolvadex 20 mg ED for the upcoming prop. I do have Brom on hand. Any one have any similiar experiences and suggestions? Thanks
03-24-2004, 04:38 PM #2
fina a week, then start prop? want to run test a week if not more then start the fina.....fina can shut you down real nice......
if you have only ran 1 week of eod, you should'nt experience puffy nips, str gains, or leaning out yet......
03-24-2004, 04:42 PM #3
ya I had to wait till now to get the conversion kit for the pow so I jumped in with the already made fina. So you don't think this nip pain has anything to do with the fina? Gee maybe it was from the chick tweeking my nipples this last weekend while we were sqanking? Hmmmmmm
03-24-2004, 04:42 PM #4
It's kind of early to get those signs as Asym stated, but who knows... everyone is different. I get sore nips when I run Fina/Tren , I take bromo. I also run Nolva an 20mg ED through every cycle as well. For me, the soreness doesn't completely go away until I stop the fina, but it does increase either. And it doesn't make the lumps any bigger.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)